# SDR HALA20250328091

- Difficulty date: March 27, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N228HA
- Make and model: Airbus A321-271N
- Aircraft serial: 9274
- Aircraft time: 15,775 hours, 3,297 cycles
- Engine: Iae PW1133GAJM
- Engine time: 13,131 hours, 2,998 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 1 OIL SYS FAULT AMBER ECAM MESSAGE POPULATED AT ENGINE SHUTDOWN. REMOVED & REPLACED #1 ENG MAIN OIL PRESS SENSOR PER AMM 79-33-21/401. LEAK AND OPS CK GOOD. NO OTHER FAULTS NOTED. A/C OK FOR SVC.
